# SDR SWIA2024122301375

- Difficulty date: November 3, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR SUPPORT ANGLE IS CORRODED @ FS280.     (C-CHECK RO 12/20/2024)    REMOVED AND REPLACED AVIONICS BAY CRAWLWAY FLOOR SUPPORT ANGLE WITH NEW ANGLE ( P/N CC670-34256-3) AT FS 280.00 REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, DWG CC670-34010 REV K AND REO 670-53-11-2050 REV--, DATED 2024-11-11, COMPLIED WITH ALL STEPS. COMPLIED WITH TASK CARD 51-900-SKY (CL600-2C10).
